# SDR CALA2013092491409

- Difficulty date: September 22, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 90,119 hours, 14,326 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Heat Exchanger
- Part number: 51G760600U
- Part serial: 70
- Condition: Faulty
- Location: Nr 2 Idg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE RT IDG VALVE.  R & R IDG AIR OIL HEAT EXCHANGER OF RT ENGINE.
